No Cover Image

Journal article 546 views 110 downloads

Fock representations of Q-deformed commutation relations / Marek Bożejko, Eugene Lytvynov, Janusz Wysoczański

Journal of Mathematical Physics, Volume: 58, Issue: 7, Start page: 073501

Swansea University Author: Eugene Lytvynov

Check full text

DOI (Published version): 10.1063/1.4991671

Published in: Journal of Mathematical Physics
ISSN: 0022-2488 1089-7658
Published: 2017
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Issue: 7
Start Page: 073501